Jump to content
Important Survey - Please Participate ×

Your Experience ~ Looking To Jump From .125mg Clonazepam ~


[Se...]

Recommended Posts

I just can’t take any more of the nausea, dizziness, head pressure, insomnia...all of it.  I’ve been tapering this poison for six months.  Holding doesn’t help.  Slow tapering doesn't help.  I just think the anxiety of the everyday tapering process is too much to handle.  I’m exhausted from it all.

 

Did you find jumping at this dose was beneficial?  I don’t see where going any lower is going to help.

 

I know we’re all different.  I’m  trying to see if it may be the best option for me at this time. Oh...and please don’t compare it to a Valium jump dose.  It’s not comparable as I’ve never been or will be on Valium.

 

Thanks.

 

SG

💜

Link to comment
Share on other sites

[19...]
That's a pretty big jump in my opinion.  I know you're feeling lousy, and it's totally possible that slowing down or holding won't help very much.  But I'd still invite you to continue tapering for longer.  Personally, I'd suggest jumping from below 0.05mg.  You're really feeling 0.01mg cuts right now.  A cut of 0.125 could feel pretty brutal.
Link to comment
Share on other sites

It is a big jump I guess.  I’m just so desperate for relief from the misery.  I’m equally dosing four times a day and don’t get any relief from the symptoms at all.  It’s relentless.

 

I’m taking it one day at a time...

 

SG💜

Link to comment
Share on other sites

[19...]
You've been doing this a long time.  I know you see the end of the tunnel and it's really tempting to sprint for it.  We all give a lot of advice around here, but you're the only one who knows your limits. 
Link to comment
Share on other sites

It is tempting.  I guess I’m going to persevere and taper lower.

 

Thanks for your comments.

 

SG

💜

Link to comment
Share on other sites

Hi September,

 

I’m tapering clonazepam.  .125 is very high to jump from.  It’s up to you.  But I would not recommend it.  I understand your struggling and just want to be free.  I think you won’t feel better jumping at that dose. It could be worse.  I’m tapering all the way down.  6 months is a pretty fast taper, to be honest.  I’ve been tapering from .5 once a day for 9 months.  I’m about a month away from done. 

Link to comment
Share on other sites

I would take another month or two and just taper down further.  I think it's kind of high to jump from, especially since you are already feeling so awful. 
Link to comment
Share on other sites

The symptoms are so severe today I’m forced to slow my taper. I’m gong to hold for a few days where I am now.  I’ll decrease but hold a few days from here until I get to the jump dose.  I’m hoping to jump at .05 (probably not correct decimal placement).

 

Thanks for your advice.

 

SG

💜

Link to comment
Share on other sites

.05 sounds a much safer jump dose.  I’m there now, as of yesterday.  I’m going to .025 or even less. 
Link to comment
Share on other sites

SeptGirl,

 

I wouldn't jump yet either.  Ashton recommends the quit dose for K at .025, so even less than .05.

 

Where you are with your benzo is close to being equivalent to where I am now with mine. I have almost five more months to go.  Luckily, I feel pretty well with tolerable symptoms and think I could jump, but I'm too afraid to do so.  After all this time, a few more months won't matter.

 

I do hope you get some relief soon; it's tough stuff. 

Link to comment
Share on other sites

Thanks, September

 

How’s today?  Each day is one more to getting free.  What a journey!

 

Last night was my 2nd at .05.  I was shaky.  First time in many weeks of taper I’ve felt that.  It was manageable.    I slept.  Today I feel nervous.  Overthinking it.  But, it is what it is. 

 

Just sharing that because, even though I have had a smooth ride from .125 until now...symptoms can start again.  Is why we say take it easy.  The end doses can be harder. 

 

I don’t anticipate the worst and will continue.  I wish for you better days and nights. 

Link to comment
Share on other sites

×
×
  • Create New...